Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Asymptotic Iterative Approximation of Intellectualized Periodic Interpolating Spline and its Application

Year:    2006

Journal of Information and Computing Science, Vol. 1 (2006), Iss. 1 : pp. 47–52

Abstract

This paper presents an efficient and sufficient algorithm to approximate general interpolating Spline curve which goes through the given set of design-data points by using asymptotic iterative B-spline curves. Firstly, the given set is considered as the control points of a B-spline, to create the initial approximate curve, then the iterative grade is built based on the error between the initial approximate curve and given set, it is used to generate an iterative function sequence to approximate the interpolating function of the cover. New algorithms and approaches are successfully employed to create realistic and flexible geometry models for the centerline of yarns in woven fabrics. The algorithm described on this paper will be generalized to wide range for general 2D and 3D geometry and computer graphics with regard to curves and surfaces, especially for complex geometrical models on CAD and CAM.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22859

Journal of Information and Computing Science, Vol. 1 (2006), Iss. 1 : pp. 47–52

Published online:    2006-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    6

Keywords: